Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty in conceiving, laparoscopy for cornual block, injections, ovacare taken. What is the problem?

hi doctor , i had cornual block and i got operated through laproscopy . after that i got periods. and then during the second day doc gave me ANOLET tablet and then fourth day i had an injection for Rs.750 and then i had OVOCARE tablets for 15 days and on 7th day i had a scan in that doc said the egg has grown well and the size of the egg was 29*28mm and on the 11th day again i had a scan and the doc said that the egg got ruptured and again i had an injection and GESTOFIT 400MG TABLET FOR 12 DAYS . but i got periods on 22nd of this month. what is the solution for my problem and when will i get conceived? and can you say what are the days to have sex?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
if your tubal block is removed,and you are ovulating well with good endometrial thickness,you can continue this with intrauterine insemination of sperms.mostly you could conceive with this.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor